MathSciNet Relay Station
MathSciNet bibliographic data
MR1301761 43A15 (22E30 42B15)
Cowling, Michael; Giulini, Saverio; Hulanicki, Andrzej; Mauceri, Giancarlo Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth. Studia Math. 111 (1994), no. 2, 103–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement